# SDR R61A201503040173

- Difficulty date: March 4, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 21,660 hours, 16,758 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut
- Part number: MS2113306
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, FWD CARGO DOOR FWD LATCH 3 FITTINGS HARDWARE IS CORRODED.  MX R & R FWD CARGO DOOR FWD LATCH 3 FITTINGS HARDWARE IAW 20-10-00.
